# SDR REXA2024080600629

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 22,457 hours, 17,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK PLATE ANGLE FROM FS310-349, STRG. 17L TO 18L HAS CORROSION (AS MARKED) REMOVED AND  INSTALLED NEW SERVICEABLE PASSENGER DOOR KICK PLATE ANGLE (PN# SH670-31875-7S) IAW CRJ900 SRM 51-42-06-001-001-A01
